# SDR 06FDEA0727

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 1491 RBL 47.  CORRODED SEAT TRACK ON MAIN DECK COMPARTMENT BETWEEN STATION   1401 TO STATION   1531,RBL 47 REMOVED AS PER SRM 51-33-01 VOLUME II. NEW REPAIR SEAT TRACK   FABRICATED AND   INSTALLED AS PER SRM 53-70-00 FIGURE I, VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-  100.
